# SDR 2A6R2020100657701

- Difficulty date: October 6, 2020
- Submitted: October 6, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N253AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0663
- Aircraft time: 4,686 hours, 16,543 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Rod
- Part number: L221M1041104
- Condition: Cracked
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON THE LONGITUDINAL SAS CONTROL ROD P/N: L221M1041104 AT THE 11 O`CLOCK POSITION (IF LOOKING AFT).  ONE CRACK BEGINS AT A RIVET LOCATION AND CONTINUES PAST AN ADJACENT RIVET.  THE SECOND CRACK PROPAGATES FROM THE EDGE OF THE TUBE PORTION, WHERE THE ROD END ATTACHMENT SECTION IS LOCATED.  THESE CRACKS WERE DISCOVERED DURING A SCHEDULED 1000 HOUR AIRFRAME INSPECTION DURING THE PORTION OF THE INSPECTION THAT IS SPECIFIC TO FLIGHT CONTROLS.
